On Saturation of Linear Summation Methods for Fourier Series in the Spaces Spφ
Abstract
We consider the problem of the saturation of linear summation methods for Fourier series in the spaces Spφ,р>0. We show that the saturation of a linear method and the saturation order are independent of the parameters X, ϕ, and p that define the space S_{\varphi} ^p(X).Downloads
Published
25.01.2004
Issue
Section
Short communications
How to Cite
Shydlich, A. L. “On Saturation of Linear Summation Methods for Fourier Series in the Spaces S_{\varphi} ^p”. Ukrains’kyi Matematychnyi Zhurnal, vol. 56, no. 1, Jan. 2004, pp. 133-8, https://umj.imath.kiev.ua/index.php/umj/article/view/3736.